# SDR SWIA202163017

- Difficulty date: October 10, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N936EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8038
- Aircraft time: 30,234 hours, 30,697 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 LEFT INB FLAP HINGE, FWD LUG CASTLE NUT SHOWING SIGNS OF CORROSION. (FLAGGED)    (C-CHECK RO 12-4-2021)    REMOVED AND REPLACED LH INBOARD #1 FLAP HINGE FWD HARDWARE (NUT AND COTTER PIN) REF: CRJ200 SRM 51-41-02. TUC1260 DUE: 31-AUG-22
